# SDR ASAA9710081

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 64 - DURING FLIGHT ONE SECTION OF THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED.  REPLACED BATTERY PACK AND THE EMERGENCY EXIT FLOOR TRACK LIGHTS OPERATED NORMALLY.  (M)
